# SDR 96UAL900922

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W3666000410
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

REPEATED ELECTRICAL POWER AND SUPPLY PROBLEMS WITH THIS AIRCRAFT REVEALED A LOOSE GALLEY GROUND WIRE CONNECTION.  FURTHER INVESTIGATION FOUND INDICATIONS OF ARCING AND FIRE/SMOKE DAMAGE.  *S/D*  DISCOVERED WIRE W3666000410 WAS NOT CONNECTED SECURELY TO  AIRCRAFT GROUND.  WIRE WAS INSTALLED ON THE TERMINAL WITHOUT A RETAINING NUT.  ALSO, A NEW DELIVERED AIRCRAFT WAS RECEIVED IN SIMILAR CONDITION.  REPLACED WIRE AND CORRECTED DAMAGE, OPERATION CHECKS NORMAL.
